MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP; SET, I.V. FLUID TRANSFER
Catalog Number H938742
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 4000ml eva (ethyl vinyl acetate) tpn (total parenteral nutrition) bag leaked from the spike port.This leak was "in the area that the cap would've broken off at".The issue was observed after the bag was completely compounded, before patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H4: the lot was manufactured from january 28, 2023 to january 29, 2023.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX TUBING SETS FOR BAXA EXACTA-MED PHARMACY PUMP
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key17586379
Report Number1416980-2023-04192
Device Sequence Number14681843
Product Code LHI
UDI-Device Identifier00085412477268
UDI-Public(01)00085412477268
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K900585
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 09/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue NumberH938742
Device Lot Number60431889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer09/12/2023
Initial Report FDA Received Date08/21/2023
Supplement Report FDA Received Date09/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown